ՀՀ ԳԱԱ եւ ՀՊՃՀ Տեղեկագիր. Տեխնիկական գիտություններ =Proceedings of the NAS RA and SEUA: Technical Sciences

Об одном предельном переходе при решении уравнений линий с распределенными параметраим

Аветисян, Д. О. (1967) Об одном предельном переходе при решении уравнений линий с распределенными параметраим. ՀՍՍՀ ԳԱ Տեղեկագիր: Տեխնիկական գիտություններ, 20 (4). pp. 44-46.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
181Kb

Item Type:Article
Additional Information:Համասեռ գծերի հավասարումների լուծումը սահմանային անցման մեթոդով
Uncontrolled Keywords:Ավետիսյան Դ. Հ.
Subjects:Q Science > Q Science (General)
T Technology > T Technology (General)
ID Code:634
Deposited By:Fundamental Scientific Library
Deposited On:24 Mar 2011 14:19
Last Modified:08 Oct 2019 12:05

Repository Staff Only: item control page